Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 225, NWS State College, PA

August 21, 2011Dauphin County, Lancaster County, Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 21, 2011, 4:29 PM EDT for Dauphin County, Lancaster County, Lebanon County, Pennsylvania. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2011, 4:29 PM EDT (20:29 UTC)
Expired
Aug 21, 2011, 5:13 PM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 160 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 4:30 PM EDTTSTM WND GST 602 Sw Elizabethtown, PA
Aug 21, 4:30 PM EDTHAIL 12 Sw Elizabethtown, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 12:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1589 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS51 KCTP 212029
SVRCTP
PAC043-071-075-212145-
/O.NEW.KCTP.SV.W.0225.110821T2029Z-110821T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT SUN AUG 21 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  CLEONA TO ELIZABETHTOWN TO YORK HAVEN...MOVING EAST AT 25 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  ELIZABETHTOWN...
  CORNWALL...
  MYERSTOWN AND MAYTOWN...
  KLEINFELTERSVILLE AND RICHLAND...
  NEWMANSTOWN AND MANHEIM...
  BRICKERVILLE...

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 252
AND 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THE STORM NEAR 
ELIZABETHTOWN. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL 
DEVELOP IN THIS AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR 
SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4018 7593 4003 7613 4004 7653 4005 7654
      4005 7656 4006 7666 4010 7669 4012 7673
      4019 7674 4039 7645 4037 7620 4030 7613
TIME...MOT...LOC 2025Z 277DEG 21KT 4031 7644 4018 7660
          4011 7668

$$

FORECASTER: LAMBERT
1 follow-up statement
443 
WWUS51 KCTP 212113
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN AUG 21 2011

PAC043-071-075-212120-
/O.CAN.KCTP.SV.W.0225.000000T0000Z-110821T2145Z/
DAUPHIN PA-LANCASTER PA-LEBANON PA-
513 PM EDT SUN AUG 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEBANON...NORTHERN
LANCASTER AND SOUTHEASTERN DAUPHIN COUNTIES IS CANCELLED...

HEAVY SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG A LINE 
FROM NEAR ELIZABETHTOWN...EAST TO MANHEIM...EPHRATA AND DENVER 
THROUGH 545 PM. THE INTENSITY OF THE THUNDERSTORMS HAS GREATLY 
DIMINISHED DURING THE PAST 30 MINUTES...THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4018 7593 4003 7613 4004 7653 4005 7654
      4005 7656 4006 7666 4010 7669 4012 7673
      4019 7674 4039 7645 4037 7620 4030 7613
TIME...MOT...LOC 2110Z 277DEG 21KT 4018 7604 4018 7634
          4018 7669

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:11 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 21, 4:11 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT SUN AUG 21 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THIS EVENING...WITH STRONG
THUNDERSTORMS LIKELY. CYCLONIC FLOW AROUND THE DEPARTING LOW
PRESSURE SYSTEM WILL GENERATE A FEW SHOWERS ACROSS NORTHERN
PENNSYLVANIA ON MONDAY. OTHERWISE...HIGH PRESSURE WILL BUILD INTO
THE MID-ATLANTIC STATES ON TUESDAY AND BRING FAIR WEATHER INTO
WEDNESDAY. ANOTHER COLD FRONT SHOULD MOVE THROUGH LATER IN THE
WEEK.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
WIND SHIFT/FIRST FRONT JUST ABOUT THROUGH WARREN COUNTY AT 19Z. AS
IT MOVES THROUGH THE REST OF THE AREA EXPECT WIDESPREAD
SHRA/TSRA. THE HUGE CAPES OF >2000J/KG AND ONLY MODEST SHEAR WILL
MAKE SVR WIND GUSTS POSSIBLE OR EVEN LIKELY...AND THE TALL STORMS
COULD MAKE MARGINAL HAIL WITH DEEP UPDRAFTS BUT 15KFT OF MELTING
POSSIBLE. OLD BOUNDARIES FROM THIS MORNING DID BRIEFLY SPIN ONE
STORM THROUGH SOUTHERN CENTRE CO...AND A FEW MORE
WEAKER/SMALLER/SHORTER ROTATING CELLS OUT THERE NOW.

SHOWERS SHOULD BE ON THE DECREASE IN THE NW BY 20Z...AND ACROSS
THE REST OF THE AREA BY 00-02Z. WILL TAPER POPS FROM NW TO SE THIS
EVENING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM MONDAY/...
DRY AIR COMES IN ON A COUPLE OF WAVES/TROUGHS THIS EVENING AND
TONIGHT. FIRST WIND SHIFT SHOULD TAKE THE DEEP MOISTURE AWAY
BEFORE THE BEGINNING OF THE PERIOD. THE FLOW TURNS DECIDEDLY
NORTHWEST SHORTLY AFTER MIDNIGHT. DRY AND COOL AIR WILL RUSH IN
BUT THE CLEARING SKIES...DROPPING TEMPS AND HIGH AMBIENT MOISTURE
FROM WIDESPREAD RAIN WILL CREATE AREAS OF FOG. DENSE FOG IS ALMOST
LIKELY...BUT WILL HOLD OFF ON CALLING IT DENSE AT THIS POINT.
CYCLONIC FLOW WILL CREATE SOME SHOWERS IN THE NORTH...AND THE
CLOUD COVER THERE MAY KEEP TEMPS FROM DROPPING TOO MUCH
TONIGHT...BUT GUID GOES INTO THE 40S. WILL HOLD IT AT 50F FOR
BFD IN THE GRIDS. ISOLD COLD ADV SHRA WILL CONTINUE THRU THE
DAY IN THE NRN MTS...AND PERHAPS GET MORE NUMEROUS IN THE
AFTN...AS +8C 8H TEMPS MAKE IT INTO CENTRAL PA. REST OF AREA WILL
BE BREEZY BUT FAIR AS HIGH SLIDES TO THE EAST.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE IN CONTROL AT THE SURFACE MON NIGHT THROUGH TUE
NIGHT...BRINGING COOL TEMPS TUES MORNING IN THE MID 40S TO MID
50S. COLD FRONT APPROACHES FROM THE WEST WED NIGHT AS WAA
MODERATES LOW TEMPS BACK INTO THE 50S. COLD FRONT REACHES CENTRAL
PA ON THURSDAY...BRINGING JUST SCATTERED SHOWERS/TSTMS AS TEMPS
PEAK SEVERAL DEGREES ABOVE NORMAL. HIGH PRESSURE REBUILDS ACROSS
THE REGION FOR THE SECOND HALF OF THE WEEK...BUT ATTENTION WILL
NEED TO BE PAID TO THE EVENTUAL TRACK OF NOW TROPICAL STORM IRENE
/WHICH WILL PASS THROUGH THE VIRGIN ISLANDS SUN NIGHT/ AS LONG
RANGE MODEL GUIDANCE CONTINUES TO BRING REMNANTS TOWARD THE MID
ATLANTIC REGION NEXT WEEKEND.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
FIRST WIND SHIFT JUST ABOUT ON TOP OF BFD AND SHOULD PASS THRU THE
REST OF THE AREA BY 02Z. SPOTTY MVFR AND IFR WILL BE FOUND IN
TSRA. LOTS OF FOG AND STRATUS EXPECTED TONIGHT...WITH CIG REDUCTIONS
TO IFR LIKELY AT BFD AND JST. OTHER LOCATIONS COULD ALSO GO TO IFR
IN FOG. ANOTHER PUSH OF DRY AIR WILL USHER IN THE REALLY COOLER
TEMPS AND INSTABILITY FOR POST-FRONTAL SHOWERS ACROSS THE N.

COLD CYCLONIC FLOW WILL DOMINATE THE REGION ON MONDAY WITH STRATO
CU AND SOME ISOLD SHRA IN THE NRN MTS...VC BFD. REST OF THE
TERMINALS SHOULD BE VFR.

OUTLOOK...
TUE-WED...VFR.
THU...SCT MVFR IN SHRA/TSRA.
FRI...MVFR NW...VFR SE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...RXR
AVIATION...DANGELO
Hazardous weather outlook, Aug 21, 12:52 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1252 PM EDT SUN AUG 21 2011

PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-221700-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1252 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 794 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-037-221700-
WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-
1252 PM EDT SUN AUG 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 21, 3:15 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
315 PM EDT SUN AUG 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     STATE COLLEGE           40.79N  77.86W
08/21/2011                   CENTRE             PA   911 CALL CENTER

            TREES AND WIRES DOWN FROM STATE COLLEGE TO LINDEN HALL
            AND BOALSBURG. TREES ON SOME HOUSES.

&&

EVENT NUMBER CTP1100374

MACH
Local storm report, Aug 21, 3:16 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT SUN AUG 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             LEMONT                  40.81N  77.82W
08/21/2011  E0.88 INCH       CENTRE             PA   PUBLIC

&&

EVENT NUMBER CTP1100375

MACH
Special weather statement, Aug 21, 3:25 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
325 PM EDT SUN AUG 21 2011

PAZ066-212015-
LANCASTER PA-
325 PM EDT SUN AUG 21 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LANCASTER COUNTY...

AT 323 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAP...MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL AFFECT CHURCHTOWN.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 292
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
322...STATE ROAD 41.

LAT...LON 4013 7588 4011 7593 4003 7593 3996 7599
      3993 7598 3989 7599 3989 7600 4000 7617
      4021 7598 4014 7587

FORECASTER: LAMBERT
Local storm report, Aug 21, 3:38 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 PM EDT SUN AUG 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     STATE COLLEGE           40.79N  77.86W
08/21/2011                   CENTRE             PA   911 CALL CENTER

            TREES AND WIRES DOWN FROM STATE COLLEGE TO LINDEN HALL
            AND BOALSBURG. TREES ON SOME HOUSES.

0208 PM     HAIL             LEMONT                  40.81N  77.82W
08/21/2011  E0.88 INCH       CENTRE             PA   PUBLIC

&&

EVENT NUMBER CTP1100374 CTP1100375

MACH
Special weather statement, Aug 21, 3:40 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 PM EDT SUN AUG 21 2011

PAZ052-058-212100-
NORTHUMBERLAND PA-SCHUYLKILL PA-
340 PM EDT SUN AUG 21 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
NORTHUMBERLAND AND NORTHERN SCHUYLKILL COUNTIES THROUGH
5 PM EDT...

AT 335 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SHEPPTON TO ASHLAND TO VALLEY VIEW...MOVING EAST NORTHEAST AT
20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL ALSO CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
SHENANDOAH...AND GILBERTON...JOE ZERBEY
AIRPORT...POTTSVILLE...MINERSVILLE...AND FRACKVILLE...ST.
CLAIR...PORT CARBON...MCADOO AND MAHANOY CITY.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 113 AND 139.

LAT...LON 4065 7605 4069 7660 4072 7654 4077 7651
      4082 7640 4078 7638 4080 7631 4087 7629
      4094 7613 4091 7605 4091 7599 4081 7588

FORECASTER: LAMBERT
Local storm report, Aug 21, 4:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT SUN AUG 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             ENOLA                   40.29N  76.94W
08/21/2011  E1.00 INCH       CUMBERLAND         PA   PUBLIC

&&

EVENT NUMBER CTP1100376

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:07 AM EDTSpecial Weather StatementCTPCameron, Clearfield23 min
Aug 21, 8:00 AM EDTSpecial Weather StatementCTPClinton30 min
Aug 21, 8:36 AM EDTSpecial Weather StatementCTPLycoming39 min
Aug 21, 9:10 AM EDTSpecial Weather StatementCTPElk50 min
Aug 21, 12:38 PM EDTSpecial Weather StatementCTPClearfield52 min
Aug 21, 1:18 PM EDTSpecial Weather StatementCTPCentre57 min
Aug 21, 2:01 PM EDTSevere Thunderstorm WarningCTPCentre, Mifflin, Snyder, Union59 min
Aug 21, 2:15 PM EDTTornado WarningCTPCentre, Mifflin, Snyder, Union21 min
Aug 21, 2:27 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry63 min
Aug 21, 2:35 PM EDTSpecial Weather StatementCTPLancaster70 min
Aug 21, 2:52 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry, Snyder53 min
Aug 21, 3:13 PM EDTSpecial Weather StatementCTPYork62 min
Aug 21, 3:25 PM EDTSpecial Weather StatementCTPLancaster50 min
Aug 21, 3:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lancaster, Lebanon, Northumberland and 4 more62 min
Aug 21, 3:40 PM EDTSpecial Weather StatementCTPSchuylkill80 min
Aug 21, 4:34 PM EDTSpecial Weather StatementCTPPotter56 min
Aug 21, 5:06 PM EDTSpecial Weather StatementCTPCambria39 min
Aug 21, 5:56 PM EDTSpecial Weather StatementCTPAdams49 min
Aug 21, 7:10 PM EDTSpecial Weather StatementCTPAdams65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.